# SDR FDEA201010294193

- Difficulty date: October 23, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 62,521 hours, 12,879 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Out Of Position
- Location: Test Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEST LIGHT ON L1 DOOR DOES NOT ILLUMINATE DURING TEST.  REPOSITIONED BATTERIES IAW AMM 25-61-04-4-0.  OPS WAS NORMAL.  ACFT OK FOR CONTINUED SERVICE.
